MAUDE Adverse Event Report: Arthrex, Inc. SuturePatch Trapezoid, 45 x 35mm; Mesh, surgical, polymeric

Arthrex, Inc. SuturePatch Trapezoid, 45 x 35mm; Mesh, surgical, polymeric
Model Number SuturePatch Trapezoid, 45 x 35mm
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 16 september 2026, it was reported by a sales representative via email that an ar-7292, suturepatch trapezoid 45 x 35mm was reported to have the case done on (b)(6).Large rotator cuff repair, fibertak 2.6mm medial, into 3.5mm pushlock laterally.The cuff was augmented with a suture patch graft and fixated with fiber stitch 1.5mm in an all-arthroscopic repair.The patient presented with an inflammatory response 3 months post op and was reoperated on (b)(6) 2026 to debride and clean out.Biopsy was taken and the report showed an immune reaction not and infection.This occurred on (b)(6) 2026 during a rotator cuff repair procedure.The case was completed successfully.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SuturePatch Trapezoid, 45 x 35mm
Common Device Name
Mesh, surgical, polymeric
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50818142
Report Number1220246-2026-04804
Device Sequence Number18681518
Product Code FTL
UDI-Device Identifier00888867301962
UDI-Public(01)00888867301962(11)250808(17)300731(10)15480265
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K243480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSuturePatch Trapezoid, 45 x 35mm
Device Catalogue NumberAR-7292
Device Lot Number15480265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown